# SDR DALA2023041402969

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,907 hours, 9,890 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR FUEL TANK RIB6 ON AFT ON RH WING. CORRECTIVE ACTION: COMPLIED WITH ER/A 606202 -14 PRI REV-0, VALIDATED ER/A 606202-14 REV-ORIGINAL MATCHES WITH PRI 606202-14 REV-0. (2716827)
